New customer? Create your account
Lost password? Recover password
Remembered your password?
Checkout safely using your preferred payment method
Buplex offers effective pain relief by targeting the source of your pain. Delivering 400mg of Ibuprofen per tablet, Buplex alleviates mild to moderate pain including headaches, migraine, dental pain, menstrual pain and is also effective in the relief of fever. Buplex acknowledges that everyone feels pain differently, that it is a unique and personal experience and have formulated Buplex to locate and address the source of your pain rapidly and effectively.
Pack Size: 12 or 24 Tablets
How to use:
Adults and children over 12 years:
Initial dose is 400mg and subsequently if necessary, 400mg every eight hours with a maximum of 1200mg in a 24 hour period.
Not suitable for children under 12 years of age.
Do not use if:
Contains:
Ibuprofen 400mg
I was very impressed with this service the delivery was very fast and the prices are amazing I will be using you again soon and will recommend to friends
Good price point and delivery
Fast reliable service
Outstanding service
Great Product!
Free Delivery Nationwide
Orders €45+
Easy Returns
Top-Notch Support
Fast & Friendly
Secure Payments
End to End Encryption